# SDR SWAA095733

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 74,889 hours, 69,198 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Lug
- Part number: 654485113
- Part serial: 0026
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT WING NR 4 SPOILER O/B ACTUATOR LOWER LUG BROKEN.  REMOVED AND REPLACED ACTUATOR PER MM.
